# SDR SIMA0229

- Difficulty date: January 2, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N400BR
- Make and model: Saab 340B
- Aircraft serial: 340B400
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7253721427
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - FOUND CORROSION ON INTERCOSTAL AND SUPPORT ANGLE BETWEEN STATIONS 258 AND 236.5 AT BL 12 LEFT SIDE.  REPLACED INTERCOSTAL AND SUPPORT ANGLE.  (M)
